# SDR SWIA201642516

- Difficulty date: August 8, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 25,996 hours, 16,080 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT, TRU BAY FLOOR CRACKED FS 193 APPROXIMATELY LBL 28.  COMPLIED WITH REPAIR TO THE TRU BAY FLOOR FS 193 APPROXIMATELY LBL 28 IAW REO.  OPS CHECKS GOOD.
